# SDR ASAA2018062025194

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,471 hours, 12,269 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO KSJC NUMBER 1 ENGINE READ VIB OF 2.5. GROUNDED - YES. DURING DISASSEMBLY OF NR 1 ENG FOUND 12 EACH PLATFORMS WITH DAMAGED/ MISSING ELASTOMER, REPLACED 12 EACH PLATFORMS WITH 340-001-216-0 DURING REASSEMBLY OF FAN LUBE TASK CARD 78472002.
